MathSciNet Relay Station
MathSciNet bibliographic data
MR2245878 (2007e:11105) 11M36 (11E45 11F30 11F67 11M35 33B15)
Duke, William; Imamoḡlu, Özlem Special values of multiple gamma functions. J. Théor. Nombres Bordeaux 18 (2006), no. 1, 113–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement